Search Results

There are 24338 results for: content related to: Feedback Vertex Sets in Tournaments

  1. Excluding Induced Subdivisions of the Bull and Related Graphs

    Journal of Graph Theory

    Volume 71, Issue 1, September 2012, Pages: 49–68, Maria Chudnovsky, Irena Penev, Alex Scott and Nicolas Trotignon

    Version of Record online : 15 SEP 2011, DOI: 10.1002/jgt.20631

  2. A Characterization of Mixed Unit Interval Graphs

    Journal of Graph Theory

    Volume 79, Issue 4, August 2015, Pages: 267–281, Felix Joos

    Version of Record online : 25 SEP 2014, DOI: 10.1002/jgt.21831

  3. On String Graph Limits and the Structure of a Typical String Graph

    Journal of Graph Theory

    Volume 84, Issue 4, April 2017, Pages: 386–407, Svante Janson and Andrew J. Uzzell

    Version of Record online : 7 MAR 2016, DOI: 10.1002/jgt.22031

  4. Limits of Near-Coloring of Sparse Graphs

    Journal of Graph Theory

    Volume 75, Issue 2, February 2014, Pages: 191–202, Paul Dorbec, Tomáš Kaiser, Mickael Montassier and André Raspaud

    Version of Record online : 6 FEB 2013, DOI: 10.1002/jgt.21731

  5. Acyclic List Edge Coloring of Graphs

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 247–266, Hsin-Hao Lai and Ko-Wei Lih

    Version of Record online : 18 MAY 2012, DOI: 10.1002/jgt.21641

  6. Minimal Obstructions for 1-Immersions and Hardness of 1-Planarity Testing

    Journal of Graph Theory

    Volume 72, Issue 1, January 2013, Pages: 30–71, Vladimir P. Korzhik and Bojan Mohar

    Version of Record online : 26 JUN 2012, DOI: 10.1002/jgt.21630

  7. Vertex-Transitive Cubic Graphs of Square-Free Order

    Journal of Graph Theory

    Volume 75, Issue 1, January 2014, Pages: 1–19, Cai Heng Li, Zai Ping Lu and Gai Xia Wang

    Version of Record online : 2 JAN 2013, DOI: 10.1002/jgt.21715

  8. Parameters Related to Tree-Width, Zero Forcing, and Maximum Nullity of a Graph

    Journal of Graph Theory

    Volume 72, Issue 2, February 2013, Pages: 146–177, Francesco Barioli, Wayne Barrett, Shaun M. Fallat, H. Tracy Hall, Leslie Hogben, Bryan Shader, P. van den Driessche and Hein van der Holst

    Version of Record online : 18 JUN 2012, DOI: 10.1002/jgt.21637

  9. Augmenting the Edge-Connectivity of a Hypergraph by Adding a Multipartite Graph

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 291–312, Attila Bernáth, Roland Grappe and Zoltán Szigeti

    Version of Record online : 18 JUN 2012, DOI: 10.1002/jgt.21643

  10. On 5-Cycles and 6-Cycles in Regular n-Tournaments

    Journal of Graph Theory

    Volume 83, Issue 1, September 2016, Pages: 44–77, S. V. Savchenko

    Version of Record online : 27 JAN 2016, DOI: 10.1002/jgt.21914

  11. Vertex Cuts

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 136–171, M. J. Dunwoody and B. Krön

    Version of Record online : 8 DEC 2014, DOI: 10.1002/jgt.21844

  12. On r-Connected Graphs with No Semi-topological r-Wheel

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 267–290, Elad Horev and Michael Lomonosov

    Version of Record online : 6 AUG 2012, DOI: 10.1002/jgt.21642

  13. Exact Results on the Number of Restricted Edge Colorings for Some Families of Linear Hypergraphs

    Journal of Graph Theory

    Volume 73, Issue 1, May 2013, Pages: 1–31, Hanno Lefmann and Yury Person

    Version of Record online : 6 AUG 2012, DOI: 10.1002/jgt.21653

  14. A Dirac Type Condition for Properly Coloured Paths and Cycles

    Journal of Graph Theory

    Volume 76, Issue 1, May 2014, Pages: 60–87, Allan Lo

    Version of Record online : 9 AUG 2013, DOI: 10.1002/jgt.21751

  15. Toroidal graphs containing neither K5− nor 6-cycles are 4-choosable

    Journal of Graph Theory

    Ilkyoo Choi

    Version of Record online : 26 MAY 2016, DOI: 10.1002/jgt.22054

  16. On Compatible Normal Odd Partitions in Cubic Graphs

    Journal of Graph Theory

    Volume 72, Issue 4, April 2013, Pages: 440–461, Jean-Luc Fouquet and Jean-Marie Vanherpe

    Version of Record online : 26 JUN 2012, DOI: 10.1002/jgt.21652

  17. The Number of Subtrees of Trees with Given Degree Sequence

    Journal of Graph Theory

    Volume 73, Issue 3, July 2013, Pages: 280–295, Xiu-Mei Zhang, Xiao-Dong Zhang, Daniel Gray and Hua Wang

    Version of Record online : 6 AUG 2012, DOI: 10.1002/jgt.21674

  18. On a Conjecture on a Laplacian Matrix with Distinct Integral Spectrum

    Journal of Graph Theory

    Volume 72, Issue 2, February 2013, Pages: 178–208, Assaf Goldberger and Michael Neumann

    Version of Record online : 28 AUG 2012, DOI: 10.1002/jgt.21638

  19. Edge Weighting Functions on Dominating Sets

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 346–360, Justin Southey and Michael A. Henning

    Version of Record online : 20 JUN 2012, DOI: 10.1002/jgt.21649

  20. Unitary Graphs

    Journal of Graph Theory

    Volume 75, Issue 1, January 2014, Pages: 37–47, Sanming Zhou

    Version of Record online : 14 JAN 2013, DOI: 10.1002/jgt.21721